# SDR SWAA2022030205210

- Difficulty date: February 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 48,797 hours, 28,492 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER AFT FAIRING IS CRACKED 4.75' FROM FWD EDGE AND 20.5' FROM LOWER EDGE. / L/H UPPER AFT FAIRING WITH CRACK 4.75' FROM FWD EDGE AND 20.5' FROM LOWER EDGE WAS REPARED IAW SRM 51-70-05-2R-2 57545U 2-20-19
